# SDR USAAD95007

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2184 - DURING RETRACTION, THE NOSE GEAR UNSAFE LIGHT REMAINED ON.  THE CAPTAIN CYCLED THE GEAR, BUT THE LIGHT DID NOT GO OUT.  THE CAPTAIN DECIDED TO RETURN TO PHL.  REMOVED AND REPLACED THE LEAKING SCHRADER VALVE.  (M)
